# SDR SWAA2022030926916

- Difficulty date: May 10, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231VF
- Condition: Delaminated
- Location: C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231 VF HAS DELAMINATION ON TOP SURFACE. / REPLACED FLOOR BOARD 231 VF BY FABRICATING NEW BOARD IAW 737-700 SRM 53-00-50-2R-0 PAR 1A NOTE 24 TABLE 204 & DWG 143A5810 REV - (SHT 108) REV A (SHT1)
